Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Heavy arms and legs

Premium Questions

Dr. Saumya Mittal MD

Thank you. Lately my right arm and leg feel as if they weigh 20 pounds each while my left arm and leg feel normal. They are also slower to move. It happens a lot when I wake up. It does not last... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)
Dr. Shehzad Topiwala MD

I took my first dosage of Cytomel and my arms and legs feel very heavy and I woke up tired? I am on armor thyroid 120mg and Cytomel 5 mcg bid? What is the correct dosage? When will I see results ... View answer

Answered by : Dr. Shehzad Topiwala ( Endocrinologist)
Dr. Ivo Ditah MD

What are somethings that might cause a 50 year old healthy woman to have constant heaviness in her arms and legs> ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr.   Dariush Saghafi MD

I am gradually losing use of my legs. I am now using a cane and can only go about 25 ft. before having to find a chair. the legs are heavy. I am wondering if this is the beginning of ms. I have had ... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr.  Olsi Taka MD

The past 6 months I have experienced numbness/tingling/heavy feeling in my left leg and arm ... are attributing it to anxiety . It's always in my left leg and arm radiating to my hands... View answer

Answered by : Dr. Olsi Taka ( Neurologist)

Public Forum Discussions

Dr. Hardik Sanghvi MD

I m so weak I can only walk about 20 feet. My arms and legs are heavy. It too taxing to hold a book or newspaper for a few moments so I can read. The life is literally draining out of me. I don t have... View answer

Answered by : Dr. Hardik Sanghvi ( Hematologist)
Dr. Ajish TP MD

experiencing heaviness in arms and legs. Can hypothyroid cause this .. ... View answer

Answered by : Dr. Ajish TP ( Endocrinologist)
Dr.   Parth Goswami MD

My partner, as of yesterday, seems to have his right leg and his right arm feeling as he describes it, heavy feeling and slower to move than they have been. There is no pain but seems to be more ... View answer

Answered by : Dr. Parth Goswami ( Pathologist and Microbiologist)
Dr.  Nupur K MD

I have heaviness in my legs and arms..had test on them and have no vein blockage for circulation..I have had a rash since Feb and by may my throat was constricted,,Dermatologist did bioysp and said I... View answer

Answered by : Dr. Nupur K ( General & Family Physician)
Dr.  Michelle Gibson James MD

I am on Brilanta for a trial for a migraine study and it is late and I don t want to bother my doctor. My veins in my legs ands arms feel heavy and they are throbbing and bulging. This has never ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)

Mobile Questions and Answers

Dr. Khushbu Bhattad MD

hello, this might be symptoms of multiple sclerosis. sypmtoms include Weakness of arms or legs Heat sensitivity (symptoms worsen, reappear upon exposure to heat such as a hot shower) Loss of...

Dr.     Suresh Heijebu MD

Hi ithis could be due to dsic pathology,consider MRI spine and visit doctor,thank you

Dr.   Binu Parameswaran Pillai MD

it could be due to many reasons including vitamin d deficiency, parkinsonism or simlar disorders. Swelling also could be multifactorial. Etoricoxib is an NSAID which cause water retention and swelling